MathSciNet Relay Station
MathSciNet bibliographic data
MR930223 65N30
Markowich, Peter A.; Zlámal, Miloš A. Inverse-average-type finite element discretizations of selfadjoint second-order elliptic problems. Math. Comp. 51 (1988), no. 184, 431–449.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement